# SDR ALGA1/14/11RECV40

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N9YBRS
- Make and model: Bell 412EP
- Aircraft serial: 36396
- Aircraft time: 4,473 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: D212664101
- Part serial: RECV4075
- Condition: Corroded
- Location: Mlg
- Part time: 1,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING, CORROSION, DISTANCE BETWEEN REPAIRS IS LESS THAN 3 INCHES APART AND IS UNACCEPTABLE.
